On an Isoperimetric Problem with a Competing Nonlocal Term I: The Planar Case
Version of Record online: 8 APR 2013
Copyright © 2013 Wiley Periodicals, Inc.
Communications on Pure and Applied Mathematics
Volume 66, Issue 7, pages 1129–1162, July 2013
How to Cite
Knüpfer, H. and Muratov, C. B. (2013), On an Isoperimetric Problem with a Competing Nonlocal Term I: The Planar Case. Comm. Pure Appl. Math., 66: 1129–1162. doi: 10.1002/cpa.21451
- Issue online: 26 APR 2013
- Version of Record online: 8 APR 2013
- Manuscript Received: SEP 2011
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!